# SDR HALA0800485

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,867 hours, 3,824 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Spring
- Condition: Broken
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND LT ISOLATION BYPASS CHECK VALVE SPRING BROKEN.  REMOVED AND REPLACED LT ISOLATION BYPASS CHECK VALVE PER AMM 36-11-04.  OPS AND LEAK CK OK.
